|HISSING NOISE OR TINITUS IN EAR
Nov 21, 2012
DEAR DOCTOR IAM 41 MALE FROM INDIA I HAVE BEEN TAKING VIRADAY FROM 12 SEPTEMBER. MY CD 4 IS 346 . AFTER TAKING PILLS FOR 5 DAYS I HAD SLIGHT HISSING NOISE FROM BOTH THE EARS . I HAVE CONTACTED ENT DOCTORS BUT COULDNT HELP. AFTER 55 DAYS OF TAKING VIRADAY NOW I HAVE MILD FEVER FROM 99.9 100.1 . I ADMITTED HOSPITAL FOR HPTC AND OTHER CHECK UP. EVERYTHING WAS NORMAL EXCEPT ALT(SGPT)SERUM 92 WHICH IS NOT NORMAL. BEFORE I USED TO TAKE ZIDOUVIDINE LAMIUIDINE ANS NEVRAPINE. SINCE THERE WAS SERIOUS SKIN RASH I CHANGED TO VIRADAY FROM CIPLA. I STARTED ART ON JULY 7 2012. MY HEMOGLOBINE WAS REDUCED WHILE TAKING ZIDOVIDINE AND LAMIUDINE. NOW UNDER CONTROL. ANY ALTERNATIVE IS AVAILABLE KINDLY HELP DOCTOR. NEXT WEEK I HAVE APPOINTMENT WITH LOCAL DOCTOR. WHEN I GO OUT SIDE I CAN FEEL HISSING NOISE DUE TO OUTSIDE SORROUNDINGS. BUT WHILE SLEEPING I CAAN FEEL. KINDLY HELP
Response from Dr. Henry
Hissing in ear (or ringing) is often called tinnitus. That condition is often seen in the general population. Nerve damage/irritation, nasal allergies that alter fluid drainage from middle ear, ear was build-up, exposure to loud sounds, use of in ear headphone and many other factors can cause the condition. A good ear /ENT exam is recommended if persistent. I have seen a few patients where it seemed to be triggered by an HIV drug (lamivudine/emtricibine in a few cases) but that is out of thousands of patients that have taken those drugs in our clinic so overall risk from HIV drugs is very low. KH
whats happens if i take cialis with complera
FOLLO UP: Sinusitis Drug Interaction with Atripla??? Please advise
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.